MathSciNet Relay Station
MathSciNet bibliographic data
MR939122 43A20 (46H99)
Lau, Anthony To Ming; Losert, Viktor On the second conjugate algebra of $L_1(G)$ of a locally compact group. J. London Math. Soc. (2) 37 (1988), no. 3, 464–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement